# SDR REXA2016032900472

- Difficulty date: March 29, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR & STAIRS ASSIST MOTOR BOX MOUNT ANGLE CRACKED IN AFT CORNER.  REMOVED & INSTALLED NEW MOTOR BOX MOUNT ANGLE IAW SRM 51-42-06, REF WID ITEM 9.  OPERATIONS CHECK OF DOOR ASSIST IAW AMM 52-11-08.  NO DEFECTS.
